lithium, timolol maleate, abilify, and klonopin. I would like to know if you know about any drug interactions? thanks.
Vyvanse - I have bipolar disorder and panic disorder. My meds are lexapro?
- 2 Sep 2012 by cinnamon1234
- 11 Sep 2012
- abilify, klonopin, lexapro, vyvanse, depression, mania, heart attack, bipolar disorder, anxiety, insomnia, obsessive compulsive disorder, panic disorder, agitated state, generalized anxiety disorder, lithium, timolol, interaction, body dysmorphic disorder
The best way to be safe is to make sure your doc knows all the meds you are on, if you can not reach him you can call the pharmacy where you get all your meds filled since they know all about your meds and your health history, what your allergic too, etc and ask them about any interactions, I was a pharmacist and I'm shocked that you on so many meds like this, I know some of these meds have major interactions, like lexapro and vyvanse and lithium should not be used together they can be fatal to you, and I'm really surprised your doc has you on so many meds that has such strong interactions, Hope this helps but I want you to be safe, Kelly
Hello cinnamon1234. Your diagnosis and the drugs perscribed do carry interactions, but not knowing the doses and times of the day and evening when being taken I can say that aside from the common side effects, such as sedation etc, you hopefully will be feeling better soon. Regards pledge
As long as your current physician(s) know the entirety of your medication list they have deemed that the benefits of being on that specific combination of medications have been judged to hold benefits that outweigh the possible (and often in-probable) risks associated with them.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am on 5 meds and I don't like the wellbrutin... what is the group opinion of switching to pristiq?
Posted 4 Jul 2010 • 1 answer
Posted 25 Feb 2011 • 5 answers
Posted 21 Oct 2011 • 4 answers
Posted 16 Feb 2013 • 15 answers
Posted 14 Mar 2016 • 1 answer